# SDR 95ZZZY0991

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N586BH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7129
- System (JASC): 2550 · Cargo Compartments
- Part: Automatic Strap
- Part number: AFG0432143
- Condition: Wrong Part
- Location: Release Cable
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION IT WAS NOTED THAT THE RELEASE CABLE WAS TOO LONG.  THE PART NUMBER SHIPPED BY AEC WAS NOT THE PART NUMBER ORDERED.  ON RMH PO 19859 THE ACTUAL PART NUMBER ORDERED WAS AFG0176217. REPLACED WITH NEW UNIT(S), CORRECTED PROBLEM.
